# SDR IPXA2018041328524

- Difficulty date: April 13, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 71,559 hours, 11,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Intermittent
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ELECTRICAL OPENING INTERMITTENT.  REMOVED AND REPLACED FWD ENTRY L1 DOOR SOLENOID IAW AMM 52-10-06/401.  CHECKED OK.
